×

zbMATH — the first resource for mathematics

Polygône de Newton et b-fonctions pour les modules microdifférentiels. (Newton polygon and b-functions for microdifferential modules). (French) Zbl 0646.58021
Let \(\Lambda\) be a homogeneous Lagrangian submanifold of \(T^*X\) for a complex manifold X. Given a microdifferential operator defined in a neighborhood of \(\Lambda\) the author defines the Newton polygon of the operator. This polygon determines the asymptotic properties of the solutions of the corresponding homogeneous equation.
Reviewer: C.Berenstein

MSC:
58J10 Differential complexes
58J15 Relations of PDEs on manifolds with hyperfunctions
35G05 Linear higher-order PDEs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] G. BENGEL et R. GERARD , Formal and Convergent Solutions of Singular Partial Differential Equations (Manuscripta Math., vol. 38, 1982 , p. 343-373). Article | MR 84d:35024 | Zbl 0502.35006 · Zbl 0502.35006 · doi:10.1007/BF01170931 · eudml:154864
[2] J.-E. BJÖRK , Rings of Differential Operators , North Holland Math. Library, 1979 . Zbl 0499.13009 · Zbl 0499.13009
[3] L. BOUTET DE MONVEL et P. KREE , Pseudo-Differential Operators and Gevrey Classes (Ann. Inst. Fourier, vol. 17, 1967 , p. 295-323). Numdam | MR 37 #1760 | Zbl 0195.14403 · Zbl 0195.14403 · doi:10.5802/aif.258 · numdam:AIF_1967__17_1_295_0 · eudml:73921
[4] O. GABBER , The Integrability of the Characteristic Variety (American Journal of Math., vol. 103, 1981 , p. 445-468). MR 82j:58104 | Zbl 0492.16002 · Zbl 0492.16002 · doi:10.2307/2374101
[5] M. KASHIWARA , On the Maximally Overdetermined System of Linear Differential Equation I (Publ. R.I.M.S., Kyoto, vol. 10, 1975 , p. 563-579). Article | MR 51 #6891 | Zbl 0313.58019 · Zbl 0313.58019 · doi:10.2977/prims/1195192011 · minidml.mathdoc.fr
[6] M. KASHIWARA , B-functions and holonomic systems (Inventiones Math., vol. 38, 1976 , p. 33-53). MR 55 #3309 | Zbl 0354.35082 · Zbl 0354.35082 · doi:10.1007/BF01390168 · eudml:142441
[7] M. KASHIWARA , On the Holonomic Systems of Linear Differential Equations II , (Inventiones Math., vol. 49, 1978 , p. 121-135). MR 80a:58035 | Zbl 0401.32005 · Zbl 0401.32005 · doi:10.1007/BF01403082 · eudml:142597
[8] M. KASHIWARA , Systems of Microdifferential Equations (Progress in Math., vol. 34, Birkhöuser, 1983 ). MR 86b:58113 | Zbl 0521.58057 · Zbl 0521.58057
[9] M. KASHIWARA , Vanishing Cycles and Holonomic-Systems of Differential Equations , (Lecture Notes in Math., n^\circ 1016, Springer, 1983 , p. 134-142). MR 85e:58137 | Zbl 0566.32022 · Zbl 0566.32022
[10] M. KASHIWARA et T. KAWAÏ , On Holonomic Systems of Microdifferential Equations III, System with Regular Singularities (Publ. R.I.M.S., Ryoto, vol. 17, 1981 , p. 813-979). MR 83e:58085 | Zbl 0505.58033 · Zbl 0505.58033 · doi:10.2977/prims/1195184396
[11] M. KASHIWARA et T. KAWAÏ , Second Microlocalization and Asymptotic Expansions (Lecture Notes in Physics, n^\circ 126, Springer, 1980 , p. 21-76). MR 81i:58038 | Zbl 0458.46027 · Zbl 0458.46027
[12] M. KASHIWARA et T. OSHIMA , Systems of Differential Equations with Regular Singularities and their Boundary Value Problems (Ann. of Math., vol. 106, 1977 , p. 145-200). MR 58 #2914 | Zbl 0358.35073 · Zbl 0358.35073 · doi:10.2307/1971163
[13] M. KASHIWARA et P. SCHAPIRA , Problème de Cauchy dans le domaine complexe (Invent. Math., vol. 46, 1978 , p. 17-38). MR 80a:58031 | Zbl 0369.35061 · Zbl 0369.35061 · doi:10.1007/BF01390101 · eudml:142550
[14] G. LAUMON , D-modules filtrés (Astérisque, vol. 130, Soc. Math. France, 1985 , p. 56-129). MR 87h:32027 | Zbl 0591.14012 · Zbl 0591.14012
[15] Y. LAURENT , Théorie de la deuxième microlocalisation dans le domaine complexe (Progress in Math., vol. 53, Birkhöuser, 1985 ). MR 86k:58113 | Zbl 0561.32013 · Zbl 0561.32013
[16] Y. LAURENT , Calcul d’indices et irrégularité pour les systèmes holonômes (Astérisque, Soc. Math. France, vol. 130, 1985 , p. 352-364). MR 87a:58141 | Zbl 0569.58031 · Zbl 0569.58031
[17] Y. LAURENT , Calcul d’indices et développements asymptotiques des solutions de systèmes holonômes (en préparation).
[18] Y. LAURENT et P. SCHAPIRA , Images inverses des modules différentiels (Comp. Math., vol. 61, n^\circ 2, 1987 , p. 229-251). Numdam | MR 88f:32044 | Zbl 0617.32014 · Zbl 0617.32014 · numdam:CM_1987__61_2_229_0 · eudml:89823
[19] B. MALGRANGE , Polynômes de Berstein-Sato et cohomologie évanescente (Astérisque, Soc. Mat. France, vol. 101-102, 1983 , p. 243-267). Zbl 0528.32007 · Zbl 0528.32007
[20] B. MALGRANGE , Sur les points singuliers des équations différentielles (L’Enseignement Mathématiques, t. XX, n^\circ 1-2, 1974 , p. 147-176). MR 51 #4316 | Zbl 0299.34011 · Zbl 0299.34011
[21] B. MALGRANGE , Sur la réduction formelle des équations différentielles à singularités irrégulières , Prépublication de l’Université de Grenoble, 1979 .
[22] T. MONTEIRO-FERNANDES , Problème de Cauchy pour les systèmes microdifférentiels (Astérisque, Soc. Math. France, vol. 140-141, 1986 ). Zbl 0643.58027 · Zbl 0643.58027
[23] J.-P. RAMIS , Théorèmes d’indices Gevrey pour les équations différentielles ordinaires (Memoirs of the Am. Math. Soc., vol. 48, n^\circ 296). MR 86e:34021 | Zbl 0555.47020 · Zbl 0555.47020
[24] M. SATO , T. KAWAÏ et M. KASHIWARA , Hyperfonctions and Pseudo-Differential Equations (Lecture Notes in Math., n^\circ 287, Springer, 1973 , p. 265-529). MR 54 #8747 | Zbl 0277.46039 · Zbl 0277.46039
[25] P. SCHAPIRA , Microdifferential Systems in the Complex Domain (Grundlehren der Math., vol. 269, Springer, 1985 ). MR 87k:58251 | Zbl 0554.32022 · Zbl 0554.32022
[26] C. SABBAH , D-modules et cycles évanescents (à paraître). · Zbl 0623.32013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.